| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient has residual myopia.The lens was explanted in a secondary procedure.The clinical reason for the explant was lens malfunction.Additional information has been requested, but further no information was available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The non-toric company, 18.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company toric, 19.0 diopter lens.The manufacturer internal reference number is: (b)(4).